Artículos publicados

Artículos publicados Encontrados 1 registros  La búsqueda tardó 0.01 segundos. 
1.
21 p, 235.4 KB Maximal domains of preferences preserving strategy-proofness for generalized median voter schemes / Barberà, Salvador, 1946- (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Massó, Jordi (Universitat Autònoma de Barcelona. Departament d’Economia i d’Història Econòmica) ; Neme, Alejandro (Universidad Nacional de San Luis (Argentina))
We characterize the maximal sets of preferences under which generalized median voter schemes are strategy-proof. Those domains are defined by a qualified version of single-peakedness, which depends on the distribution of power among agents implied by each generalized median voter scheme.
1999 - 10.1007/s003550050146
Social choice and welfare, Vol. 16 Núm. 2 (1999) , p. 321-336  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.